My 4 years old daughter had an ASD closure last month. She is taking Aspirin 75 mg. After 4 days of closure she is started having headache and today she have headache and vomitting too after having food, pls. advise if matter is related to asd and need to contact to doctor.
I think you need to visit your doctor as soon as possible. Episode of vomiting and headache can be caused by variety of reasons including aspirin. Although these are common symptoms but this may be menifestation of salicylate toxicity considering her tender age.
'Hope I have answered your query. If you have any further questions I will be happy to help". Thanks
I find this answer helpful
1 user finds this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]